• 💊 Other Drugs 💊 Welcome back Guest!

    Forum Guidelines Bluelight Rules
  • Thread Directory 1 Thread Directory 2
    Thread Directory 3 Addiction Support
    Emergency Services Benzo Guide v.1
    Addiction Stories Scary Case Studies
    Biology, Pharmacology & Drugs 101

Misc Kratom and the heart?

soundsystem00

Bluelighter
Joined
Mar 19, 2005
Messages
14,784
Location
I fucking love Drum and Bass so much!
Hey everyone. I use about 1KG per month of kratom and have been for about 18 months. It has been a great help but I notice that I get short of breath a lot and sometimes have minor chest pains. I have a lot of other factors that could be causing this, absolutely. I am not too worried but I wanted to know if there are any people with more experience with this than me that could direct me to some reputable studies?

Also, will it affect my liver/kidneys long term? It seems similar to coffee in chemical makeup so I would not think that it really does anything too harmful.

Thanks everyone!
 

Shadowmeister

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
36,231
Location
Nowhere
I used to use about that much back in the day. I never experienced any health-related side effects except for chronic constipation (really bad), and of course severe withdrawals when I stopped. I have read of some believable reports, however, of people who experience very severe liver problems from even moderate use over a relatively short period of time. This seems very rare but there have been reports of hospitalizations and partial liver failure. personally I was on kratom for 6 years, the second half of which was at the level you're at now, and never experienced any issues whatsoever with my liver or kidneys. So it seems it might be down to personal chemistry or something.

It wouldn't be a bad idea to get checked out by a doctor just to make sure.
 

soundsystem00

Bluelighter
Joined
Mar 19, 2005
Messages
14,784
Location
I fucking love Drum and Bass so much!
Awesome! Thanks for the response! My liver and kidneys feel fine. If something serious was wrong, wouldn’t I have some pain?

I think that my shortness of breath may be due to heartburn, oddly enough. I took three vitamins filled with calcium, zinc, vitamin D and magnesium. Last night that really helped the shortness of breath.

And if you ever find yourself doing that much Kratom again, take magnesium daily. I never have constipation problems anymore. Even if I don’t take them, it’s not too bad because of the tolerance I have. But magenesiim makes a huge difference.

Also, to battle withdrawals when I quit last time, I got a 30 day supply of gabapentin and that almost alleviated the withdrawals. I had to taper off the gabapentin too but it was better than just cold turkey Kratom alone.

Thanks the the response. I don’t have health insurance right now unfortunately but soon I’ll find a doctor.
 

Shadowmeister

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
36,231
Location
Nowhere
Yeah gabapentin is great for opiate withdrawal. Didn't know about the magnesium, thanks. Of vourse, opiates are history for me, I don't do them anymore. I was addicted to kratom and then harder opiates for 10 years, until I basically wanted to die every day, and finally did ibogaine in 2014 and it worked like a miracle and I haven't touched them since.
 

IllegalAlien-STIGGY

Greenlighter
Joined
Apr 8, 2019
Messages
4
I used to use about that much back in the day. I never experienced any health-related side effects except for chronic constipation (really bad), and of course severe withdrawals when I stopped. I have read of some believable reports, however, of people who experience very severe liver problems from even moderate use over a relatively short period of time. This seems very rare but there have been reports of hospitalizations and partial liver failure. personally I was on kratom for 6 years, the second half of which was at the level you're at now, and never experienced any issues whatsoever with my liver or kidneys. So it seems it might be down to personal chemistry or something.

It wouldn't be a bad idea to get checked out by a doctor just to make sure.
Great advise
 

kleinerkiffer

Bluelight Crew
Joined
Dec 9, 2012
Messages
5,719
Location
Germany
Top